Cold/Wind Chill, Bollinger
- When
- February 16, 2:00 AM CST to 10:00 AM CST
- Where
- Bollinger forecast zone
- Reported by
- ASOS
- Coordinates
- 37.322, -90.026 (the zone’s center; the record gives no point)
In the wake of the departing Presidents Day winter storm, Arctic air surged south on gusty north winds. Dangerously low wind chills were observed during the early and mid morning hours.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PAH wrote it up.
In the wake of the departing Presidents Day winter storm, Arctic air surged south on gusty north winds. Dangerously low wind chills were observed during the early and mid morning hours. Gusty north winds were accompanied by actual temperatures below zero degrees, including a low of 5 below zero at Cape Girardeau. Wind chills dropped as low as minus 10 to minus 15 degrees over southeast Missouri. This Arctic outbreak was part of a longer duration deep freeze. Arctic air descended into the region on February 7 and didn't let up until the afternoon on February 20. The duration of this cold air outbreak was impressive for this part of the country. Aided by a fresh deep snowpack, overnight lows plummeted below zero in many locations on the mornings of February 16 and 19. Another impressive feat was the duration of dangerously cold wind chills observed February 14-16. In Cape Girardeau, they observed 60 consecutive hours with wind chills below 0. This shattered the all-time record which was 46 straight hours set in 1985. Wind chill data goes back to 1972 in Cape Girardeau. For the February 13-17 period, Cape Girardeau observed an average temperature of 9.2 over this 5 day period. This was the coldest 5 day period since the mid 1990's. Cape Girardeau had record cold high temperatures on all five days from February 13-17.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Feb 15, 11:53 PM CST, 2 hours 7 minutes earlier.
Area Forecast Discussion National Weather Service Paducah KY 1153 PM CST Mon Feb 15 2021 .UPDATE... Issued at 1153 PM CST Mon Feb 15 2021 The AVIATION section has been updated for the 06Z TAF issuance. UPDATE Issued at 955 PM CST Mon Feb 15 2021 With the significant accumulating snow finally diminishing over the Tri State, we have cancelled the Winter Storm Warning. Some areas of very light snow and blowing snow may continue for much of the night, but additional accumulations are not expected. Wind chills will likely be near Advisory levels over portions of southeast Missouri and southwest Illinois, but we have decided to handle that and the continued travel difficulties in a Special Weather Statement. This will effectively wipe the slate clean for the midnight shift so that they can focus on the Wednesday/Thursday storm system rather than worry about cleaning up after this one. Can't wait for our late bout of winter to come to an end. && .SHORT TERM...(Tonight through Tomorrow) Issued at 248 PM CST Mon Feb 15 2021 Short wave currently rotating ne through nern AR will likely help to bring deformation area of a final heavier bust of snow late this afternoon to areas of western KY into far sw IN, where drier surge currently resides. Could be a back-end loading of snowfall to what has amounted to a frustrating winter storm for that part of our region. In addition to the dry slotting, and extended period of snow grains/graupel during the first hours of the event served to cut overall snow totals over portions of wrn KY. Thinking we could see another 2-4" late this afternoon into early evening before precip tapers and ends. Expecting to wind up with overall totals 5-12" across the area...with lowest end over the southern Pennyrile of wrn KY, with higher amounts the farther north and west one goes. Should be in between systems late tonight and Tuesday. However, the very cold conditions will continue. Though northwest winds will taper some during the overnight, temps by sunrise are expected to dip to near zero portions of se and sw IL...with upper single digits far east where winds will take longer to subside. With the fresh snow cover Tuesday and a lack of sunshine at many locations, will be tough to get readings much higher that the lower/mid teens. .LONG TERM...(Tuesday night through Monday) Issued at 248 PM CST Mon Feb 15 2021 Another round of winter weather is expected during the Tuesday night through Thursday time period. Cleanup will still be ongoing from today's storm, since Arctic temperatures will hamper snow and ice removal. Impacts will be high, even if snowfall amounts do not reach warning criteria. Considering how close the event is becoming, there is an unusually wide range of model solutions. The model 500 mb height fields vary across the central states. The ecmwf ensemble mean continues to depict a positively-tilted, sheared 500 mb trough. The weaker dynamics result in less qpf, under one-half inch liquid equivalent across the region. The gfs ensemble mean depicts a somewhat sharper and more neutral tilt to the trough, with much higher qpf, especially south of the Ohio River. Based on collaboration with WPC, the forecast will lean slightly toward the gfs. While it is too soon to specify snowfall amounts, the potential for 4 or more inches is high south of the Ohio River and parts of se Missouri. Models indicate the 850 mb zero isotherm will again be nosing up to the Pennyrile of west Kentucky, so sleet or snow pellets will likely reduce snow-to-liquid ratios there. Across the north, due to a sharp gradient of forecast qpf, the potential is low to moderate for heavy snow north of the Ohio River. Most of the qpf will fall late Wednesday through Thursday. Although some light snow is forecast Tuesday night into Wednesday morning, this precip will not be directly associated with the primary shortwave. This allows more time to assess precip potential before any headlines are issued. The other story will be very cold temperatures, which will continue to hamper snow and ice removal. Lows will be from 5 to 15 Thursday night, with wind chills near zero. Friday will finally bring a return to dry weather after a long week of wintry weather. Friday holds onto northwesterly flow, with a slight southward resurgence in the trough behind the Thursday system, so temperatures will remain cold with highs in the 20s. Single digit lows will be possible in Southeast Missouri and Southern Illinois, so once again sub-zero wind chills Friday morning are possible for those areas. With high pressure moving over the Appalachians for the weekend, along with low pressure in the Northern Plains, a turn towards southerly flow across the Quad State may have Saturday finally make it to above freezing. While Sunday and Monday are currently forecast to reach the 40s, this could end up a decent amount cooler if snow cover remains across the Quad State. The Northern Plains low pressure center is forecast to move through to our north Sunday-Monday. Light rain would be the primary precip type with some mixing of snow possible Sunday night. Ensembles are in reasonable agreement on this system for something 7 days out, with differences more a timing matter, though the Canadian ensemble is a little wetter than the GFS/ECMWF. && .AVIATION... Issued at 1153 PM CST Mon Feb 15 2021 MVFR ceilings are re-developing across the region and they may persist through the entire forecast period. There are also areas of MVFR snow and flurries which could linger as well. Northwest winds around 10kts will slowly diminish tonight and Tuesday and light winds will prevail for the evening hours. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE...DRS SHORT TERM...GM LONG TERM...MY AVIATION...DRS
Hazardous Weather Outlook National Weather Service Paducah KY 1001 PM CST Mon Feb 15 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-161100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 1001 PM CST Mon Feb 15 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight Roads will remain slick and hazardous, and sub-zero wind chills will continue through the night. Please refer to the Special Weather Statement for details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Bitterly cold sub-zero wind chills are forecast to persist into Tuesday morning. Also the impacts from recent snows will last well into mid week. Another potential winter storm is forecast to arrive on Wednesday and last into Thursday. This system could bring significant amounts of wintry precipitation to all or portions of our region. The primary precipitation type appears to be snow for much of our region. A wintry mix of sleet and snow is more likely in parts of western Kentucky. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but storm total snow reports are encouraged. DRS
Special Weather Statement National Weather Service PADUCAH KY 944 PM CST Mon Feb 15 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-161500- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- Including the cities of Mount Vernon, Fairfield, Albion, Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, Charleston, and New Madrid 944 PM CST Mon Feb 15 2021 ...Dangerous Driving Conditions and Bitter Cold Tonight... The accumulating snow has ended across the Quad State region, but roads throughout the region will remain slick and hazardous through the Tuesday morning commute. In addition, wind chill temperatures by sunrise will range from zero to 10 below, and portions of southeast Missouri and southwest Illinois may be even colder. The bottom line is that travel is strongly discouraged tonight and Tuesday morning. If you must travel, check road conditions and keep an emergency kit in your car. Take it slow and avoid sudden braking. If you must be outside dress in layers and try to limit your exposure as much as possible. DRS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
945 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM SNOW FORT BRANCH 38.25N 87.57W
02/15/2021 M5.5 INCH GIBSON IN PUBLIC
STORM TOTAL SNOWFALL FROM SUNDAY THROUGH
MONDAY. TEMPERATURE 14 DEGREES. WIND CHILL 5
DEGREES.
0100 PM SNOW 6 SE DEXTER 36.69N 88.21W
02/15/2021 E3.0 INCH CALLOWAY KY PUBLIC
SNOW DEPTH AS OF 1 PM CST.
1256 PM SNOW 5 N OXLY 36.66N 90.71W
02/15/2021 M6.0 INCH RIPLEY MO PUBLIC
1253 PM SNOW 1 NE OAK RIDGE 37.52N 89.71W
02/15/2021 M3.7 INCH CAPE GIRARDEAU MO PUBLIC
1230 PM SNOW 1 W DEXTER 36.79N 89.97W
02/15/2021 M5.0 INCH STODDARD MO PUBLIC
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
959 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW LONE OAK 37.04N 88.67W
02/15/2021 E7.8 INCH MCCRACKEN KY TRAINED SPOTTER
AVERAGE STORM TOTAL SNOW DEPTH. VALUES
RANGED FROM 7.1 TO 8.3 INCHES.
&&
K. SMITHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CST MON FEB 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW 2 W PADUCAH 37.08N 88.67W
02/15/2021 M8.5 INCH MCCRACKEN KY TRAINED SPOTTER
STORM TOTAL SNOWFALL. SOUTH END OF FRIEDMAN
LN PADUCAH. SNOW HAS STOPPED 7:30 PM. ENTIRE
EVENT DROPPED 4.8 INCHES OF SNOW FROM SUNDAY
NIGHT TO MONDAY NIGHT. 4.5 INCHES IN THE
SECOND WAVE MONDAY. CONDITIONS ARE WINDY AND
8.5 DEGREES. ROAD CONDITIONS ARE POOR WITH
ACCUMULATED SNOW.
&&
K. SMITHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1250 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM SNOW 2 SE HEATH 37.07N 88.77W
02/15/2021 M9.0 INCH MCCRACKEN KY OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT THE NWS OFFICE IN
PADUCAH, KENTUCKY FOR CALENDAR DAY. STORM
DEPTH 5.0.
0900 PM SNOW 2 SE DARMSTADT 38.07N 87.54W
02/15/2021 M5.5 INCH VANDERBURGH IN TRAINED SPOTTER
0805 PM SNOW HERRIN 37.80N 89.03W
02/15/2021 M7.5 INCH WILLIAMSON IL TRAINED SPOTTER
0800 PM SNOW CENTRAL CITY 37.29N 87.13W
02/15/2021 E2.3 INCH MUHLENBERG KY TRAINED SPOTTER
SNOWFALL TOTAL SO FAR.
0636 PM SNOW 2 W DEXTER 36.79N 90.00W
02/15/2021 E8.0 INCH STODDARD MO TRAINED SPOTTER
LIGHT SNOW WAS STILL FALLING AT TIME OF
OBSERVATION.
&&PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
1254 AM CST TUE FEB 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM SNOW 2 SE HEATH 37.07N 88.77W
02/15/2021 M9.0 INCH MCCRACKEN KY OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT THE NWS OFFICE IN
PADUCAH, KENTUCKY FOR CALENDAR DAY. STORM
DEPTH 5.0.
0900 PM SNOW 2 SE HEATH 37.07N 88.77W
02/15/2021 M8.9 INCH MCCRACKEN KY OFFICIAL NWS OBS
STORM TOTAL SNOWFALL. AVERAGE SNOW DEPTH 5.0
INCHES.
0836 PM SNOW 1 ESE CARBONDALE 37.72N 89.20W
02/15/2021 M7.8 INCH JACKSON IL TRAINED SPOTTER
TRAINED SPOTTER REPORTED AVERAGE SNOW DEPTH
OF 7.75 INCHES IN A GRID SYSTEM OVER AN OPEN
FIELD.
0805 PM SNOW HERRIN 37.80N 89.03W
02/15/2021 M7.5 INCH WILLIAMSON IL TRAINED SPOTTER
0800 PM SNOW HENDERSON 37.84N 87.58W
02/15/2021 E6.8 INCH HENDERSON KY PUBLIC
REPORT RELAYED BY MEDIA. SNOWFALL TOTAL SO
FAR.
0800 PM SNOW SALEM 37.26N 88.24W
02/15/2021 M4.0 INCH LIVINGSTON KY EMERGENCY MNGR
0800 PM SNOW MURPHYSBORO 37.77N 89.34W
02/15/2021 E9.0 INCH JACKSON IL EMERGENCY MNGR
STORM TOTAL SNOWFALL ON THE GROUND. UPDATE
TO EARLIER REPORT. REPORT FROM JACKSON
COUNTY EMA.
0747 PM SNOW 5 SE MARION 37.68N 88.88W
02/15/2021 M8.0 INCH WILLIAMSON IL PUBLIC
STORM TOTAL SNOWFALL. REPORT RELAYED BY
MEDIA.
0730 PM SNOW 2 WSW CARBONDALE 37.72N 89.24W
02/15/2021 M7.8 INCH JACKSON IL TRAINED SPOTTER
STORM TOTAL SNOW. A FEW FLURRIES AT TIME OF
OBSERVATION. TEMPERATURE 5 F WITH WIND CHILL
OF 1 F.
0730 PM SNOW 2 W PADUCAH 37.08N 88.67W
02/15/2021 M8.5 INCH MCCRACKEN KY TRAINED SPOTTER
STORM TOTAL SNOWFALL. SOUTH END OF FRIEDMAN
LN PADUCAH. SNOW HAS STOPPED 7:30 PM. ENTIRE
EVENT DROPPED 4.8 INCHES OF SNOW FROM SUNDAY
NIGHT TO MONDAY NIGHT. 4.5 INCHES IN THE
SECOND WAVE MONDAY. CONDITIONS ARE WINDY AND
8.5 DEGREES. ROAD CONDITIONS ARE POOR WITH
ACCUMULATED SNOW.
0715 PM SNOW OWENSBORO 37.76N 87.12W
02/15/2021 M3.5 INCH DAVIESS KY PUBLIC
TOTAL SO FAR AND INCLUDES SNOW AND SLEET.
STILL SNOWING AT TIME OF OBSERVATION. REPORT
RELAYED BY MEDIA.
0704 PM SNOW 1 N PADUCAH 37.08N 88.63W
02/15/2021 M7.3 INCH MCCRACKEN KY NWS EMPLOYEE
FINAL SNOWFALL TOTAL NEAR NOBLE PARK IN
PADUCAH. SNOW DEPTH IS 6 INCHES. MEASURED BY
OFF DUTY NWS EMPLOYEE.
0700 PM SNOW LONE OAK 37.04N 88.67W
02/15/2021 E7.8 INCH MCCRACKEN KY TRAINED SPOTTER
AVERAGE STORM TOTAL SNOW DEPTH. VALUES
RANGED FROM 7.1 TO 8.3 INCHES.
0700 PM SNOW 2 E EVANSVILLE 37.98N 87.52W
02/15/2021 M5.0 INCH VANDERBURGH IN TRAINED SPOTTER
MODERATE TO HEAVY SNOW CONTINUES NEAR
WESSELMAN PARK.
0645 PM SNOW KEVIL 37.08N 88.89W
02/15/2021 M5.0 INCH BALLARD KY PUBLIC
0645 PM SNOW MORTONS GAP 37.24N 87.47W
02/15/2021 M5.0 INCH HOPKINS KY TRAINED SPOTTER
SNOWFALL SO FAR. INCLUDES A LAYER OF SLEET
APPROX. 0.5 INCH, SANDWICHED WITH TWO SNOW
LAYERS.
0640 PM SNOW SHAWNEETOWN 37.71N 88.17W
02/15/2021 M8.0 INCH GALLATIN IL TRAINED SPOTTER
SNOWFALL TOTAL SO FAR. STILL SNOWING.
0636 PM SNOW 2 W DEXTER 36.79N 90.00W
02/15/2021 E8.0 INCH STODDARD MO TRAINED SPOTTER
LIGHT SNOW WAS STILL FALLING AT TIME OF
OBSERVATION.
0626 PM SNOW PATTON 37.50N 90.01W
02/15/2021 E12.0 INCH BOLLINGER MO PUBLIC
SNOW TOTAL SO FAR AND STILL SNOWING. REPORT
RELAYED BY KFVS-12.
0625 PM SNOW MURRAY 36.61N 88.32W
02/15/2021 M5.0 INCH CALLOWAY KY CO-OP OBSERVER
THE SNOW HAS ENDED. THIS IS A STORM TOTAL.
0621 PM SNOW FORT BRANCH 38.25N 87.57W
02/15/2021 M5.5 INCH GIBSON IN PUBLIC
STORM TOTAL SNOWFALL FROM SUNDAY THROUGH
MONDAY. TEMPERATURE 14 DEGREES. WIND CHILL 5
DEGREES.
0549 PM SNOW 1 E DONIPHAN 36.62N 90.81W
02/15/2021 M10.0 INCH RIPLEY MO PUBLIC
SNOWFALL TOTAL SO FAR. REPORT RELAYED BY
KFVS-12.
0547 PM SNOW VIENNA 37.42N 88.89W
02/15/2021 E8.0 INCH JOHNSON IL PUBLIC
SNOWFALL SO FAR. REPORT RELAYED BY KFVS-12.
0547 PM SNOW NAYLOR 36.57N 90.61W
02/15/2021 E8.0 INCH RIPLEY MO PUBLIC
SNOWFALL SO FAR. REPORT RELAYED BY KFVS-12.
0542 PM SNOW LONE OAK 37.04N 88.67W
02/15/2021 M6.0 INCH MCCRACKEN KY TRAINED SPOTTER
SNOWFALL SO FAR. REPORT RELAYED BY MEDIA.
0542 PM SNOW ROUND KNOB 37.25N 88.74W
02/15/2021 M7.5 INCH MASSAC IL PUBLIC
SNOWFALL SO FAR. REPORT RELAYED BY MEDIA.
0540 PM SNOW 1 E HICKORY 36.82N 88.63W
02/15/2021 M2.0 INCH GRAVES KY TRAINED SPOTTER
0535 PM SNOW GOLCONDA 37.36N 88.49W
02/15/2021 E6.5 INCH POPE IL PUBLIC
SNOWFALL SO FAR. STILL SNOWING. REPORT
RELAYED BY MEDIA.
0530 PM SNOW PINCKNEYVILLE 38.08N 89.38W
02/15/2021 M7.5 INCH PERRY IL TRAINED SPOTTER
0529 PM SNOW 2 N HOPKINSVILLE 36.88N 87.49W
02/15/2021 M3.0 INCH CHRISTIAN KY EMERGENCY MNGR
0525 PM SNOW CARRIER MILLS 37.69N 88.63W
02/15/2021 M7.0 INCH SALINE IL LAW ENFORCEMENT
MEASURED 5:25PM. 7.0 INCHES OF SNOW AT
CARRIER MILLS, IL (SALINE CO) MODERATE SNOW
CONTINUES TO FALL. MORE LIKE SNOW GRAINS
THAN FLAKES.
0512 PM SNOW 1 SE MELODY HILL 38.02N 87.50W
02/15/2021 E5.0 INCH VANDERBURGH IN TRAINED SPOTTER
MEASURED 5 INCHES OF OVERALL SNOWFALL. HEAVY
SNOW FALLING NOW. ALSO, TRAVELED FROM FT.
BRANCH TO EASTSIDE OF EVANSVILLE. ROADS ARE
COVERED IN SNOW AND SLUSH. TRAFFIC ON HWY 41
CRAWLING AROUND 25 - 30 MPH. SECONDARY ROADS
ARE WORSE. TEMPERATURE 16F. RELAYED FROM
SPOTTERNETWORK.ORG.
0500 PM SNOW POPLAR BLUFF 36.77N 90.41W
02/15/2021 M5.0 INCH BUTLER MO EMERGENCY MNGR
CLEARING SKIES AND A TOTAL OF 5 INCHES ON
LEVEL SURFACE WITH 1 -2 FOOT DRIFTS.
0500 PM SNOW 4 W NEWBURGH 37.95N 87.47W
02/15/2021 M4.0 INCH VANDERBURGH IN TRAINED SPOTTER
TOTAL SNOWFALL SO FAR IN ANGEL MOUNDS AREA.
0440 PM SNOW HARRISBURG 37.74N 88.55W
02/15/2021 E6.0 INCH SALINE IL EMERGENCY MNGR
ESTIMATED SNOWFALL SO FAR. SNOW IS DRIFTING.
0430 PM SNOW LILBOURN 36.59N 89.61W
02/15/2021 M5.0 INCH NEW MADRID MO EMERGENCY MNGR
0415 PM SNOW MADISONVILLE 37.34N 87.50W
02/15/2021 M2.0 INCH HOPKINS KY EMERGENCY MNGR
UPDATE/CORRECTION ON SNOWFALL AMOUNT FROM
2.5 TO 2.0 INCHES. CURRENTLY EXPERIENCING
FREEZING DRIZZLE AND RAIN.
0415 PM SNOW 1 E ELLSINORE 36.94N 90.73W
02/15/2021 M9.0 INCH CARTER MO EMERGENCY MNGR
SNOW TOTAL SO FAR. STILL SNOWING WITH SOME
HEAVY SNOW AT TIME OF REPORT.
0400 PM SNOW 3 N MURPHYSBORO 37.81N 89.34W
02/15/2021 M7.0 INCH JACKSON IL EMERGENCY MNGR
TOTAL SO FAR.
0355 PM SNOW DUDLEY 36.79N 90.09W
02/15/2021 M6.0 INCH STODDARD MO TRAINED SPOTTER
STILL SNOWING. WIND CHILL IS -5 F AT
OBSERVATION.
0338 PM SNOW 1 N BREWERS 36.79N 88.44W
02/15/2021 M2.0 INCH MARSHALL KY TRAINED SPOTTER
SNOW TOTAL SO FAR.
0300 PM SNOW FORT BRANCH 38.25N 87.58W
02/15/2021 M4.0 INCH GIBSON IN TRAINED SPOTTER
3:00 PM REPORT: TOTAL SNOWFALL OVERNIGHT AND
TODAY THROUGH 3:00PM 4.00 INCHES, WIND
VARIABLE NW TO NE, 15 DEGREES AND WIND CHILL
OF 3 DEGREES. REPORT FROM EVANSVILLE IN
MEDIA FROM STORM SPOTTER.
0300 PM SNOW 3 N NEWBURGH 37.99N 87.40W
02/15/2021 M2.8 INCH WARRICK IN PUBLIC
1.9 INCHES SNOW/SLEET SINCE 9 AM. STORM
TOTAL AS OF 3 PM WAS 2.8 INCHES. REPORT
RELAYED VIA TWITTER.
0225 PM SNOW 1 ENE CARBONDALE 37.73N 89.20W
02/15/2021 M5.0 INCH JACKSON IL TRAINED SPOTTER
QUALITY CONTROLLED MEASUREMENT.
0200 PM SNOW WALTONVILLE 38.21N 89.04W
02/15/2021 E3.8 INCH JEFFERSON IL CO-OP OBSERVER
TOTAL SNOW SO FAR. WATER EQUIVALENT WAS 0.19
INCHES.
0136 PM SNOW MASONVILLE 37.67N 87.03W
02/15/2021 E2.0 INCH DAVIESS KY BROADCAST MEDIA
0123 PM SNOW 4 SW CADIZ 36.83N 87.87W
02/15/2021 M3.0 INCH TRIGG KY EMERGENCY MNGR
3.0 INCHES SO FAR. ROADS ACROSS TRIGG CO.
KENTUCKY ARE SNOW-COVERED.
0106 PM SNOW VAN BUREN 37.01N 91.01W
02/15/2021 M6.3 INCH CARTER MO EMERGENCY MNGR
CORRECTS PREVIOUS SNOW REPORT FROM VAN
BUREN. SNOWFALL TOTAL AS OF 1 PM CST.
0100 PM SNOW 6 SE DEXTER 36.69N 88.21W
02/15/2021 E3.0 INCH CALLOWAY KY PUBLIC
SNOW DEPTH AS OF 1 PM CST.
1157 AM SNOW 2 SE SILVER LAKE 37.66N 89.96W
02/15/2021 M4.0 INCH PERRY MO PUBLIC
0610 AM SNOW MURRAY 36.61N 88.32W
02/15/2021 E1.0 INCH CALLOWAY KY TRAINED SPOTTER
ROADS SNOW COVERED AND SLICK.
0345 AM SNOW 7 NW OXLY 36.67N 90.78W
02/15/2021 E1.5 INCH RIPLEY MO TRAINED SPOTTER
SPOTTER REPORTS PLENTY OF BLOWING/DRIFTING
SNOW MAKING IT DIFFICULT TO MEASURE. LOCATED
NEAR JJ HWY AND 106 E.
1030 PM SNOW CARTERVILLE 37.76N 89.08W
02/14/2021 M1.0 INCH WILLIAMSON IL PUBLIC
SNOWFALL TOTAL SO FAR.
0945 PM SNOW MARBLE HILL 37.31N 89.97W
02/14/2021 E1.0 INCH BOLLINGER MO PUBLIC
SNOWFALL SO FAR. RELAYED VIA FACEBOOK.
0930 PM SNOW 1 WSW CAPE GIRARDEAU 37.30N 89.57W
02/14/2021 M1.0 INCH CAPE GIRARDEAU MO BROADCAST MEDIA
MEASURED ON WEST SIDE OF CAPE GIRARDEAU.
SNOW-TO-LIQUID RATIO IS 15:1 SO FAR.
0711 PM SNOW HUNTER 36.89N 90.85W
02/14/2021 E1.0 INCH CARTER MO EMERGENCY MNGR
&&The national radar mosaic for the moment the first event began.
11 cold/wind chill. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2021Every state in 2021This day in weather historyWarnings in Missouri, February 2021
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 936351, 936352, 936354, 936355, 936356, 936357, 936358, 936359, 936360, 936361, 936362.